Record number :
1730567
Title of article :
Cotangent bundle reduction and Poincaré–Birkhoff normal forms
Author/Authors :
اiftçi، نويسنده , , ـnver and Waalkens، نويسنده , , Holger and Broer، نويسنده , , Henk W.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2014
Pages :
13
From page :
1
To page :
13
Abstract :
In this paper we study a systematic and natural construction of canonical coordinates for the reduced space of a cotangent bundle with a free Lie group action. The canonical coordinates enable us to compute Poincaré–Birkhoff normal forms of relative equilibria using standard algorithms. The case of simple mechanical systems with symmetries is studied in detail. As examples we compute Poincaré–Birkhoff normal forms for a Lagrangian equilateral triangle configuration of a three-body system with a Morse-type potential and the stretched-out configuration of a double spherical pendulum.
Keywords :
Symplectic reduction , Hamiltonian systems , Relative equilibria
Journal title :
Physica D Nonlinear Phenomena
Link To Document :